# SDR TRBA2007026

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 26,966 hours, 30,384 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MS21902D6
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

GREEN HYDRAULIC SYSTEM LO LEVEL INDICATION.  REPLACED UNION ON LINE FROM BRAKE DUAL VALVE LINE TO BLUE ACCUMULATOR, OPS CHECK GOOD.
